RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 5, Pages 769–781 (Mi mz10472)  

Generalization of the Law of the Iterated Logarithm for Associated Random Fields

A. P. Shashkin

Lomonosov Moscow State University

Abstract: A variant of the law of the iterated logarithm for associated fields for which the indexing set for partial sums can be arbitrarily unbounded is proved. Depending on the structure of this set, an explicit value of the upper limit in the law of the iterated logarithm is given.

Keywords: law of the iterated logarithm, associated random field, indexing set, multi-indexed random variable, covariance function, Cox–Grimmet coefficients, Bolthausen theorem.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00612


DOI: https://doi.org/10.4213/mzm10472

Full text: PDF file (523 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:5, 831–842

Bibliographic databases:

UDC: 519.21
Received: 21.02.2014
Revised: 09.05.2014

Citation: A. P. Shashkin, “Generalization of the Law of the Iterated Logarithm for Associated Random Fields”, Mat. Zametki, 98:5 (2015), 769–781; Math. Notes, 98:5 (2015), 831–842

Citation in format AMSBIB
\Bibitem{Sha15}
\by A.~P.~Shashkin
\paper Generalization of the Law of the Iterated Logarithm for Associated Random Fields
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 5
\pages 769--781
\mathnet{http://mi.mathnet.ru/mz10472}
\crossref{https://doi.org/10.4213/mzm10472}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438530}
\elib{http://elibrary.ru/item.asp?id=24850221}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 5
\pages 831--842
\crossref{https://doi.org/10.1134/S0001434615110127}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369701000012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953206790}


Linking options:
  • http://mi.mathnet.ru/eng/mz10472
  • https://doi.org/10.4213/mzm10472
  • http://mi.mathnet.ru/eng/mz/v98/i5/p769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:30
    References:17
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019